# SDR MASA2020082710558

- Difficulty date: August 27, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 35,964 hours, 31,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAIN REPORTED SMOKE/ODOR IN THE COCKPIT AFT A L PACK AUTO FAIL CAUTION MESSAGE. AFTER SHUTTING DOWN THE LT PACK THE SMOKE AND ODOR DISSIPATED AND THE FLIGHT CONTINUED WITH THE LT PACK OFF. MAINTENANCE DETERMINED THE CAUSE OF THE SMOKE/ODOR WAS DUE TO FAILURE OF THE LT ACM AND DEFERRED THE LT PACK.
